Maximum Clustering Coefficient of Graphs with Given Number of Vertices and Edges

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)443-457
Number of pages15
JournalNonlinear Theory and Its Applications, IEICE
Volume2
Issue number4
Publication statusPublished - 2011

Cite this

@article{718f51c121884137a707615787dc069e,
title = "Maximum Clustering Coefficient of Graphs with Given Number of Vertices and Edges",
author = "Norikazu Takahashi",
year = "2011",
language = "English",
volume = "2",
pages = "443--457",
journal = "Nonlinear Theory and Its Applications, IEICE",
number = "4",

}

TY - JOUR

T1 - Maximum Clustering Coefficient of Graphs with Given Number of Vertices and Edges

AU - Takahashi, Norikazu

PY - 2011

Y1 - 2011

M3 - Article

VL - 2

SP - 443

EP - 457

JO - Nonlinear Theory and Its Applications, IEICE

JF - Nonlinear Theory and Its Applications, IEICE

IS - 4

ER -